MAUDE Adverse Event Report: 3D SYSTEMS HEALTHCARE VSP SYSTEM; FINAL SURGICAL SPLINT

3D SYSTEMS HEALTHCARE VSP SYSTEM; FINAL SURGICAL SPLINT
Model Number Final Surgical Splint
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The surgeon believed that during a secondary review of the patient with 3d systems, the patient's occlusion was adjusted in an attempt to close the occlusion.3d systems has no record of a secondary review or a change in the surgical plan.The occlusion was set based on dental models and an occlusal bite indications that was received from the surgeon.The surgical splints corresponded to the specification and occlusion depicted within the vsp case report provided to the surgeon.The surgeon intends to place orthodontics to close the patient's bite after the implantation of the tmj devices.
 
Event or Problem Description
During a combination case involving virtual surgical planning (vsp) and stryker tmj-concepts, the surgeon reported a malocclusion after placement of the final surgical splint.The surgeon reported a 90-minute delay in surgery as they attempted to adjust the patient's occlusion intraoperatively.

Brand Name
VSP SYSTEM
Common Device Name
FINAL SURGICAL SPLINT
Manufacturer (Section D)
3D SYSTEMS HEALTHCARE
5381 s. alkire circle
littleton CO 80127
Manufacturer (Section G)
3D SYSTEMS HEALTHCARE
5381 s alkire circle
littleton CO 80127
Manufacturer Contact
ben johnson
5381 s alkire circle
littleton, CO 80127
7206431011
MDR Report Key15826424
Report Number1724955-2022-00016
Device Sequence Number6143164
Product Code DZJ
UDI-Device Identifier00816847020541
UDI-Public(01)00816847020541(10)
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K192192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFinal Surgical Splint
Device Catalogue NumberVSPO-302
Device Lot Number160377
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexFemale